The ditopology generated by pre-open and pre-closed sets, and submaximality in textures


YILDIZ F. , ÖZÇAĞ S.

FILOMAT, vol.27, no.1, pp.95-107, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.2298/fil1301095y
  • Title of Journal : FILOMAT
  • Page Numbers: pp.95-107

Abstract

The authors consider the ditopology generated by pre-open and pre-closed sets and investigate submaximality in ditopological texture spaces.